# SDR SWIA201024420

- Difficulty date: June 16, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 32,185 hours, 42,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE EMERGENCY LIGHT AT ROW 5 INOP.  (FLT 6302)  RELAMPED EMERGENCY LIGHT.
